TITLE

Multiplicity and stability of closed geodesics on bumpy Finsler 3-spheres

AUTHOR(S)
Huagui Duan; Yiming Long
PUB. DATE
April 2008
SOURCE
Calculus of Variations & Partial Differential Equations;Apr2008, Vol. 31 Issue 4, p483
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We prove that for every Q-homological Finsler 3-sphere ( M, F) with a bumpy and irreversible metric F, either there exist two non-hyperbolic prime closed geodesics, or there exist at least three prime closed geodesics.
ACCESSION #
28769634

 

Related Articles

  • Closed geodesics on Finsler spheres. Wang, Wei // Calculus of Variations & Partial Differential Equations;Sep2012, Vol. 45 Issue 1/2, p253 

    In this paper, we prove that for every Finsler n-sphere ( S, F) all of whose prime closed geodesics are non-degenerate with reversibility λ and flag curvature K satisfying $${\left(\frac{\lambda}{\lambda+1}\right)^2 < K \le 1,}$$ there exist $${2[\frac{n+1}{2}]-1}$$ prime closed geodesics;...

  • Uniqueness of PL Minimal Surfaces. Yi Ni // Acta Mathematica Sinica;Jun2007, Vol. 23 Issue 6, p961 

    Using a standard fact in hyperbolic geometry, we give a simple proof of the uniqueness of PL minimal surfaces, thus filling in a gap in the original proof of Jaco and Rubinstein. Moreover, in order to clarify some ambiguity, we sharpen the definition of PL minimal surfaces, and prove a technical...

  • Hyperbolic manifolds are geodesically rigid. Matveev, Vladimir S. // Inventiones Mathematicae;Mar2003, Vol. 151 Issue 3, p579 

    We show that if all geodesics of two non-proportional metrics on a closed manifold coincide (as unparameterized curves), then the manifold has a finite fundamental group or admits a local-product structure. This implies that, if the manifold admits a metric of negative sectional curvature, then...

  • TOPOLOGICAL ENTROPY OF MINIMAL GEODESICS AND VOLUME GROWTH ON SURFACES. GLASMACHERS, EVA; KNIEPER, GERHARD; OGOUYANDJOU, CARLOS; SCHRÖDER, JAN PHILIPP // Journal of Modern Dynamics;2014, Vol. 8 Issue 1, p75 

    Let (M, g) be a compact Riemannian manifold of hyperbolic type, i.e M is a manifold admitting another metric of strictly negative curvature. In this paper we study the geodesic flow restricted to the set of geodesics which are minimal on the universal covering. In particular for surfaces we show...

  • Finsler connections in anholonomic geometry of a Kropina space. Antonelli, P.L.; Bucataru, I. // Nonlinear Studies;2001, Vol. 8 Issue 1, p171 

    Abstract. Following the insights from previous work on Holland's frame for Randers spaces and its application to electrodynamics, a canonical anholonomic Finsler frame is defined for Kropina spaces. These spaces arise in Ingarden's thermodynamics and Shibata's Finsler Theory of dissipative...

  • Anisotropic Cosmological Models with a Generalized Chaplygin Gas. Mebarki, N. // AIP Conference Proceedings;6/23/2010, Vol. 1241 Issue 1, p1051 

    Anisotropic cosmological models with a generalized Chaplygin gas in a Finsler space-time geometry are considered and a class of exact solutions as well as cosmological parameters behaviors are studied. Moreover, the viability and stability criteria for a general solution are also discussed.

  • JET FINSLER-LIKE GEOMETRY FOR THE x-DEPENDENT CONFORMAL DEFORMATION OF AN ONE-PARAMETER FAMILY OF BERWALD-MOÓR METRICS OF ORDER FOUR. Neagu, Mircea // Bulletin of the Transilvania University of Brasov, Series III: M;2011 Part 2, Vol. 4 Issue 53, p31 

    The aim of this paper is to develop on the 1-jet space J¹(R,M4) the Finslerlike geometry (in the sense of distinguished (d-) connection, d-torsions, d-curvatures and some gravitational-like and electromagnetic-like geometrical models) for the xconformal deformed rheonomic Berwald-Moór...

  • On Randers change of exponential metric. Gauree Shanker; Ravindra // Applied Sciences;2013, Vol. 15, p94 

    In this paper, we study the properties of special (α, β)-metric αe β/α + β, the Randers change of exponential metric. We find a necessary and sufficient condition for this metric to be locally projectively flat and we prove the conditions for this metric to be of Berwald and...

  • GEODESICS ON THE INDICATRIX OF A COMPLEX FINSLER MANIFOLD. Munteanu, Gheorghe // Bulletin of the Transilvania University of Brasov, Series III: M;2010, Vol. 3 Issue 52, p53 

    In this note the geometry of the indicatrix (I; L˜) is studied as a hypersurface of a complex Finsler space (M;L). The induced Chern-Finsler and Berwald connections are defined and studied. The induced Berwald connection coincides with the intrinsic Berwald connection of the indicatrix...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics